# SDR ASOA2013013102945

- Difficulty date: January 20, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 10,170 hours, 6,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Part time: 991,272 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280, WEB CORRODED.  FOUND UPON 280 BEAM REMOVAL.  REPAIRED IAW REO 670-53-11-594.
